# SDR AALA991497

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER END FITTING CORRODED AFT OF THE LAVATORY PANEL, STR 22L, STA 1183.  REMOVED AND REPLACED END FITTING PER SRM 51-10-01.  TST: 73,038 HOURS. CYCLES:  48,641.  (X)
